MathSciNet Relay Station
MathSciNet bibliographic data
MR1203278 28A80 (28A78)
Falconer, K. J.; Marsh, D. T. On the Lipschitz equivalence of Cantor sets. Mathematika 39 (1992), no. 2, 223–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement